# SDR ASAA2015070612639

- Difficulty date: July 6, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 54,314 hours, 30,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394311
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 344 IS CORRODED AT LBL 11.1 AROUND FASTENER.  ACFT GROUNDED.  REPAIRED THE FLOORBEAM IAW EA 400 53EA 15489.
